# SDR DALA2016110708339

- Difficulty date: October 12, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT WING INBD FLAP OUTBD GUIDE VANE AT UPPER SKIN INBD LWR CLEVIS HARDWARE ACCESS. THE VANE WAS REMOVED IAW AMM 27-51-03-201.
